Semidefinite characterization and computation of zero-dimensional real radical ideals

J.-B. Lasserre, M. Laurent, P. Rostalski

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)607-647
JournalFoundations of Computational Mathematics
Volume8
Issue number5
Publication statusPublished - 2008
Externally publishedYes

Cite this

@article{9f87aa9068fe4259beaf9e7be9c731bf,
title = "Semidefinite characterization and computation of zero-dimensional real radical ideals",
author = "J.-B. Lasserre and M. Laurent and P. Rostalski",
year = "2008",
language = "English",
volume = "8",
pages = "607--647",
journal = "Foundations of Computational Mathematics",
number = "5",

}

Semidefinite characterization and computation of zero-dimensional real radical ideals. / Lasserre, J.-B.; Laurent, M.; Rostalski, P.

In: Foundations of Computational Mathematics, Vol. 8, No. 5, 2008, p. 607-647.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Semidefinite characterization and computation of zero-dimensional real radical ideals

AU - Lasserre, J.-B.

AU - Laurent, M.

AU - Rostalski, P.

PY - 2008

Y1 - 2008

M3 - Article

VL - 8

SP - 607

EP - 647

JO - Foundations of Computational Mathematics

JF - Foundations of Computational Mathematics

IS - 5

ER -